# SDR GLBA2001068

- Difficulty date: March 29, 2001
- Submitted: March 31, 2001
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 13,608 hours, 20,635 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1258
- Condition: Failed
- Location: Lt Engine
- Part time: 2,230 hours, 2,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL PRESSURE ANNUNCIATOR ILLUMINATED.  REPLACED ENGINE DRIVEN FUEL PUMP, OPS CHECKED SYSTEM GOOD.  RETURNED TO SERVICE.
